Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

sideffect of Crestor (Cholesterol lowering pills)

I've been taking Crestor (Cholesterol lowering pills) for a couple weeks. My eyelids swell up in the morning? Could this be a sideffect from taking Crestor?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  652
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
That is a new one, even for me. I believe that statins cause eye and ear problems, but never heard of that one. Did you know that statins can effect your memory and your personality? Do you know that statins kill as many patients as they help. Yep, for every heart attack they prevent, a person will die of cancer or other infection due to the immuno suppressive effect. I could go on for days but I will sign off as usual, Pharmacist who's life was almost ruined by Lipitor
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor